I Want My Life Back

Discussion in 'Support' started by Craggy 65, Apr 27, 2015.

tinnitus forum
    1. Craggy 65
      Amazed

      Craggy 65 Member Benefactor

      Location:
      Croydon
      Tinnitus Since:
      03/2015
      Cause of Tinnitus:
      Noise Trauma
      I've had this noise in my ears for six weeks now and feel I need to take control of my world, and do everything I used to enjoy, I'm back on my bike today in the countryside. I have an appointment with a hearing councilor on Wednesday, so looking forward to some guidance. I'm taking zimovane at night, but worried about dependence, I am not going to take anymore diazepams. Also on an antidepressant at night. Any advice would be welcome, regards
       
    2. Max_fcktr
      Crappy

      Max_fcktr Member

      Tinnitus Since:
      1/2014
      if u sure about cause of T. U can try one week on high prednisone, also take vitamin B complex, a, e and C vitamins. U can try hyperbaric oxygenation too, but only if u sure about your cause, but better fo u if u will do it all - do not think about hope for cure, and just waitin and live
       
    3. Danny Boy
      Cheerful

      Danny Boy Member Benefactor Hall of Fame

      Location:
      England
      Tinnitus Since:
      7/2014
      Cause of Tinnitus:
      Ear infection
      Nortriptyline can reduce tinnitus by 10db which is a massive reduction, so try that instead. I hope that helps and I wish you well mate.
       
    4. Craggy 65
      Amazed

      Craggy 65 Member Benefactor

      Location:
      Croydon
      Tinnitus Since:
      03/2015
      Cause of Tinnitus:
      Noise Trauma
      Hi,thank you both for the advice,I'm already on Amtriptyline,would it be a good idea to not take zimovane at night,and try to get to sleep?i understand nortriptyline is similar to Amtriptyline .
       
      • Friendly Friendly x 1
    5. Carlos1

      Carlos1 Member Benefactor

      Location:
      Boston
      Tinnitus Since:
      08/2013
      Cause of Tinnitus:
      Root Canal
      Have to be careful with Nortripyline one of the side effects is tinnitus .
      Gabapentin and a small dose of Clonezepam .5 mg nightly has been mentioned here as helpful.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.